# SDR HEEA0014245

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 6300 · Main Rotor Drive System
- Part: Lever Assembly
- Part number: 406010425107
- Condition: Worn
- Location: M/R
- Part time: 1,111 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVER ASSY HAS WORN LININGS.  SERIAL NUMBERS REMOVED ARE A1738 AND A1741.
